# SDR SWAA080741

- Difficulty date: February 8, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 46,515 hours, 39,667 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 654645258
- Part serial: MA1443SP6
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING NR 4 GROUND SPOILER NR 3 HINGE FITTING CRACKED.  REMOVED AND REPLACED SPOILER PER MM.
